| Model Number |
TSVMH13 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Abscess (1690); Unspecified Infection (1930); Inflammation (1932); Pain (1994); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
05/09/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).Patient weight unknown /not provided.A summary investigation has been completed for infection events identifying that a definitive root cause cannot be identified due to the wide range of external (non-design/ non-manufacturing related) factors potentially impacting the sterility of the implant and its environment.Should additional information be received which indicates that the device may have caused or contributed to the infection event, an additional report will be submitted.
Event or Problem Description
It was reported that implant #5 3.7 x 13 tsv placed (b)(6) 2022.Along will #4 implant bone grafted facial 5 to buckland demerit ridge, used biomet + puros.Implant removed due to infection, rebone grafted site.Came off stabilize infection 5 implant area.Flopped area.Implant loose; exudate noted.Debrided over well along with implant removal then regrafted area with purus fine trabecular and biomed.Abscess, inflammation and pain were reported.Patient will return for an additional appointment.Tooth #5.